# SDR MASA20211026520

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 9618001QW101A4
- Part serial: NA
- Condition: Delaminated
- Location: See 4 Prob Descp
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERBIN WARDROBE ASSEMBLY WAS FOUND TO HAVE DELAMINATION DAMAGE TO THE OUTBOARD PANEL ASSEMBLY AND TOP FLOOR PANEL. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 CMM 25-25-53, EA 72-2021-187.
